# SDR MALA000334

- Difficulty date: May 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SEAT TRACK LBL 18 FROM STA 297 TO 686 HAS AREA OF CHAFING DAMAGE AND BARE METAL.  REFER TO CELSIUS TASK CARD 1512.
